RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2012, Volume 91, Issue 2, Pages 305–307 (Mi mz8752)  

This article is cited in 7 scientific papers (total in 7 papers)

Brief Communications

A Monotone Path Connected Chebyshev Set Is a Sun

A. R. Alimov

M. V. Lomonosov Moscow State University

Keywords: Chebyshev set, sun, path connected set, monotone curve

DOI: https://doi.org/10.4213/mzm8752

Full text: PDF file (323 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2012, 91:2, 290–292

Bibliographic databases:

Document Type: Article
Received: 24.02.2010
Revised: 28.04.2011

Citation: A. R. Alimov, “A Monotone Path Connected Chebyshev Set Is a Sun”, Mat. Zametki, 91:2 (2012), 305–307; Math. Notes, 91:2 (2012), 290–292

Citation in format AMSBIB
\Bibitem{Ali12}
\by A.~R.~Alimov
\paper A~Monotone Path Connected Chebyshev Set Is a~Sun
\jour Mat. Zametki
\yr 2012
\vol 91
\issue 2
\pages 305--307
\mathnet{http://mi.mathnet.ru/mz8752}
\crossref{https://doi.org/10.4213/mzm8752}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3201416}
\elib{http://elibrary.ru/item.asp?id=20731486}
\transl
\jour Math. Notes
\yr 2012
\vol 91
\issue 2
\pages 290--292
\crossref{https://doi.org/10.1134/S0001434612010294}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000303478400029}
\elib{http://elibrary.ru/item.asp?id=17977506}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84857529341}


Linking options:
  • http://mi.mathnet.ru/eng/mz8752
  • https://doi.org/10.4213/mzm8752
  • http://mi.mathnet.ru/eng/mz/v91/i2/p305

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. R. Alimov, “Monotone path-connectedness of $R$-weakly convex sets in spaces with linear ball embedding”, Eurasian Math. J., 3:2 (2012), 21–30  mathnet  mathscinet  zmath
    2. A. R. Alimov, “Local solarity of suns in normed linear spaces”, J. Math. Sci., 197:4 (2014), 447–454  mathnet  crossref
    3. A. R. Alimov, “Monotone path-connectedness and solarity of Menger-connected sets in Banach spaces”, Izv. Math., 78:4 (2014), 641–655  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. A. R. Alimov, I. G. Tsar'kov, “Connectedness and other geometric properties of suns and Chebyshev sets”, J. Math. Sci., 217:6 (2016), 683–730  mathnet  crossref  mathscinet
    5. A. R. Alimov, I. G. Tsar'kov, “Connectedness and solarity in problems of best and near-best approximation”, Russian Math. Surveys, 71:1 (2016), 1–77  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    6. I. G. Tsar'kov, “Local and global continuous $\varepsilon$-selection”, Izv. Math., 80:2 (2016), 442–461  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    7. I. G. Tsar'kov, “Weakly monotone sets and continuous selection from a near-best approximation operator”, Proc. Steklov Inst. Math., 303 (2018), 227–238  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:297
    Full text:41
    References:53
    First page:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019